# SDR NACA20030100

- Difficulty date: August 2, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 44636
- Aircraft time: 34,911 hours
- Engine: Pwa R2800CB3
- Engine time: 941 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Condition: Cracked
- Location: Engine
- Part time: 461 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO NR 2 CYLINDER DOUBLE SHORTED SECONDARY. REPLACED NR 4 ENGINE NR 2 CYLINDER FRONT AND REAR SPARK PLUGS.
